Previous |  Up |  Next

Article

Keywords:
differential equations; differential inclusions; multipoint boundary value problems; bang-bang controls; Green functions
Summary:
We deal with the problems of four boundary points conditions for both differential inclusions and differential equations with and without moving constraints. Using a very recent result we prove existence of generalized solutions for some differential inclusions and some differential equations with moving constraints. The results obtained improve the recent results obtained by Papageorgiou and Ibrahim-Gomaa. Also by means of a rather different approach based on an existence theorem due to O. N. Ricceri and B. Ricceri we prove existence results improving earlier theorems by Gupta and Marano.
References:
[1] Aubin, J.-P., Cellina, A.: Differential Inclusions. Set-Valued Maps and Viability Theory. Grundlehren der Mathematischen Wissenschaften, 264, Springer-Verlag, Berlin (1984). MR 0755330 | Zbl 0538.34007
[2] Benamara, M.: "Point Extrémaux, Multi-applications et Fonctionelles Intégrales". Thése de 3éme Cycle, Université de Grenoble (1975).
[3] Bressan, A., Colombo, G.: Extensions and selections of maps with decomposable values. Stud. Math. 90 (1988), 69-86. MR 0947921 | Zbl 0677.54013
[4] Brown, L. D., Purves, R.: Measurable selections of extrema. Ann. Stat. 1 (1973), 902-912. DOI 10.1214/aos/1176342510 | MR 0432846 | Zbl 0265.28003
[5] Castaing, C., Valadier, M.: Convex Analysis and Measurable Multifunctions. Lecture Notes in Mathematics, 580. Springer Verlag, Berlin-Heidelberg-New York (1977). DOI 10.1007/BFb0087688 | MR 0467310 | Zbl 0346.46038
[6] Gomaa, A. M.: On the solution sets of four-point boundary value problems for nonconvex differential inclusions. Int. J. Geom. Methods Mod. Phys. 8 (2011), 23-37. DOI 10.1142/S021988781100494X | MR 2782872 | Zbl 1220.34021
[7] Gupta, Ch. P.: Solvability of a three-point nonlinear boundary value problem for a second order ordinary differential equation. J. Math. Anal. Appl. 168 (1992), 540-551. DOI 10.1016/0022-247X(92)90179-H | MR 1176010 | Zbl 0763.34009
[8] Ibrahim, A. G., Gomaa, A. M.: Extremal solutions of classes of multivalued differential equations. Appl. Math. Comput. 136 (2003), 297-314. DOI 10.1016/S0096-3003(02)00040-1 | MR 1937933 | Zbl 1037.34052
[9] Klein, E., Thompson, A.: Theory of Correspondences. Including Applications to Mathematical Economic. Canadian Mathematical Society Series of Monographs and Advanced Texts. A Wiley-Interscience Publication. New York, John Wiley & Sons (1984). MR 0752692
[10] Marano, S. A.: A remark on a second-order three-point boundary value problem. J. Math. Anal. Appl. 183 (1994), 518-522. DOI 10.1006/jmaa.1994.1158 | MR 1274852 | Zbl 0801.34025
[11] Tolstonogov, A. A.: Extremal selections of multivalued mappings and the "bang-bang" principle for evolution inclusions. Sov. Math. Dokl. 43 (1991), 481-485 Translation from Dokl. Akad. Nauk SSSR 317 (1991), 589-593. MR 1121349 | Zbl 0784.54024
[12] Papageorgiou, N. S.: Convergence theorems for Banach space valued integrable multifunctions. Int. J. Math. Math. Sci. 10 (1987), 433-442. DOI 10.1155/S0161171287000516 | MR 0896595 | Zbl 0619.28009
[13] Papageorgiou, N. S., Kravvaritis, D.: Boundary value problems for nonconvex differential inclusions. J. Math. Anal. Appl. 185 (1994), 146-160. DOI 10.1006/jmaa.1994.1238 | MR 1283047 | Zbl 0817.34009
[14] Papageorgiou, N. S.: On measurable multifunction with applications to random multivalued equations. Math. Jap. 32 (1987), 437-464. MR 0914749
[15] Ricceri, O. N., Ricceri, B.: An existence theorem for inclusions of the type $\Psi (u)(t) \in F(t, \Phi (u)(t))$ and an application to a multivalued boundary value problem. Appl. Anal. 38 (1990), 259-270. DOI 10.1080/00036819008839966 | MR 1116184
Partner of
EuDML logo